# SDR 2017F00078

- Difficulty date: May 5, 2017
- Submitted: May 5, 2017
- Operation: General aviation
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 12,320 hours, 7,544 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Part time: 12,320 hours, 7,544 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB SKIN DENTED.  REPAIR.
